Is It Safe That After Amoxicillin Runs Out Immediately Given Other Antibiotics?
Doctor, my child is 7 years old 31/3/2019 High fever and flu symptoms given amoxan (amoxilin) u0026amp; febrinex. After the fever went down, it was finished on 2/4/2019 sick with a cold cough with sore throat, given cetirizine, pamol and amoxilin again. Even though the amoxilin which was just finished yesterday was 3. How, the solution?
Hello, Budiriyanti. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
Amoxicillin is an antibiotic that is commonly used in diseases caused by bacterial infections, for example in the airways, ears, teeth, digestive tract, and skin. This drug works by inhibiting the formation of bacterial cell walls. Amoxicillin is a strong drug whose use requires prescription and supervision by a doctor.
If amoxicillin is given based on the doctor's recommendations and prescriptions, of course this has been based on the findings of medical indications on history taking, physical examination, and (if necessary) supporting examinations by doctors. Use medication as directed by the doctor who treats the patient directly. Do not hesitate to consult with a pediatrician who treats your child directly.
Thus information from us. Hopefully always healthy. May be useful.